# SDR SWAA2013022513092

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 47,625 hours, 28,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD AFT FLAP T/E SHOWS SIGNS OF DELAMINATION JUST ABOVE NR 5 FLAP FAIRING.  REPAIRED AFT FLAP IAW SRM AND AMM.
